# SDR IPXA201409084202

- Difficulty date: May 20, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 79,283 hours, 13,392 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: NRB6753501
- Part serial: UPS57218
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, GOUGES IN ATTACH BOLT HOLES IN LT UPPER WINGLET ATTACH BULKHEAD.  REPAIRED LT UPPER WINGLET ATTACH BULKHEAD HOLES IAW EA 011-5710- 01-A5496, REV  IR AND EO 5710-55420-A.
